# SDR SWAA2025093008211

- Difficulty date: August 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GIRT BAR FITTING AT BS312 LBL52; WL208<[01] VERIFIED APPLICABILITY; NOT FOUND ALLOWABLE DAMAGE IN SRM; PART MUST BE REPLACED IAW SRM 51-10-02 STEP 9.C.  REMOVED AND INSTALLED NEW GIRT BAR FITTING AT BS312; LBL52; WL208; PER SRM 51-40-02 AND DWG 141A5220; ID: 0001; REV: -.
